# SDR 07FDEA03129

- Difficulty date: August 25, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 53,523 hours, 10,632 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE CAVITY AREA STRINGER AT STATION XOS 790 FOUND   CRACKED.   09-11-07   COMPLIED WITH FEDEX EA. 1-5710-115148,  CLASSIFIED AS MINOR REPAIR AS PER FEDEX GMM 6-2-100.
